Graphs in which every path is contained in a Hamilton path.
Journal für die reine und angewandte Mathematik, 0268_0269 (1974), pp. 271-282
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1974__0268_0269_151468,
author = {Carsten Thomassen},
title = {Graphs in which every path is contained in a {Hamilton} path.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {271--282},
year = {1974},
volume = {0268_0269},
zbl = {0273.05121},
url = {http://geodesic.mathdoc.fr/item/JRAM_1974__0268_0269_151468/}
}
Carsten Thomassen. Graphs in which every path is contained in a Hamilton path.. Journal für die reine und angewandte Mathematik, 0268_0269 (1974), pp. 271-282. http://geodesic.mathdoc.fr/item/JRAM_1974__0268_0269_151468/